# SDR 07FDEA02876

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 30,521 hours, 14,593 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROX 90 KNOTS DUE TO NO F/O A/S.  FOUND BUG DEBRIS IN F/O PITOT PROBE CLEANED.  INSPECTED PROBE PER AMM 34-11-15-6, NO DEFECTS NOTED.  F/O'S AIRSPEED CHECKED GOOD WITH PITOT TESTER.  INSPECTED A/C BRAKES PER AMM 05-51-16-0.  NO DEFECTS NOTED.  ALL TIRE PRESSURE CHECKED GOOD PER SERVICE CHECK.
